Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some growth theorems for linear ordinary differential equations


Author: W. S. Loud
Journal: Trans. Amer. Math. Soc. 85 (1957), 257-264
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0084659-6
MathSciNet review: 0084659
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, A survey of the theory of the boundedness, stability, and asymptotic behavior of solutions of linear and nonlinear differential and difference equations, Office of Naval Research, Washington, 1949. MR 0030662 (11:31e)
  • [2] -, Stability theory of differential equations, McGraw-Hill, 1953. MR 0061235 (15:794b)
  • [3] G. Borg, Über die Stabilität gewissen Klassen von linearen Differentialgleichungen, Arkiv för Matematik, Astronomi och Fysik vol. 31 no. 1 (1945). MR 0016803 (8:70b)
  • [4] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, 1955. MR 0069338 (16:1022b)
  • [5] A. Liapounoff, Sur une série dans la théorie des équations différentielles lineaires du second ordre à coefficients périodiques, Zap. Imp. Akad. Nauk, Fiz.-Mat. Otd. vol. 13 no. 2 (1902).
  • [6] -, Problème général de la stabilité du mouvement, Annals of Mathematics Studies, No. 17, Princeton, 1949.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0084659-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society